Advanced Search
MyIDEAS: Login to save this paper or follow this series

Unicidad del equilibrio de Nash-Cournot con correspondencias de mejor respuesta contractivas

Contents:

Author Info

  • Elvio Accinelli

    ()
    (Departamento de Economía, Universidad Autónoma Metropolitana)

  • Edgar Carrera

    ()
    (Dipartimento di Economia, Facoltà di Economia, Richard M. Goodwin, Università di Siena.)

Abstract

In this work we obtain new conditions to uniqueness of Nash equilibrium in the Cournot oligopoly model. These conditions assure that the reaction functions are contractions and they are not reduced to the obtained ones by Rosen, inasmuch as they do not demand the strict concavity of the bene¯t functions

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://decon.edu.uy/publica/2006/1506.pdf
Download Restriction: no

Bibliographic Info

Paper provided by Department of Economics - dECON in its series Documentos de Trabajo (working papers) with number 1506.

as in new window
Length: 10 pages
Date of creation: Nov 2006
Date of revision:
Handle: RePEc:ude:wpaper:1506

Contact details of provider:
Postal: Constituyente 1502, 6to piso, CP 11200, Montevideo
Phone: (598) 2410-6449
Fax: (598) 2410-6450
Email:
Web page: http://www.fcs.edu.uy/subcategoria.php?SubCatId=48&CatId=53
More information through EDIRC

Related research

Keywords: mejor respuesta; contraccion; equilibrio de Cournot; unicidad;

Find related papers by JEL classification:

This paper has been announced in the following NEP Reports:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Van Long, Ngo & Soubeyran, Antoine, 2000. "Existence and uniqueness of Cournot equilibrium: a contraction mapping approach," Economics Letters, Elsevier, vol. 67(3), pages 345-348, June.
Full references (including those not matched with items on IDEAS)

Citations

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:ude:wpaper:1506. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Irene Musio) or (Héctor Pastori).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.